Journal of Evolution Equations

, Volume 3, Issue 4, pp 637–652

Existence and uniqueness results for large solutions of general nonlinear elliptic equations

  • Moshe Marcus
  • Laurent Véron
Original paper

DOI: 10.1007/s00028-003-0122-y

Cite this article as:
Marcus, M. & Véron, L. J. evol. equ. (2003) 3: 637. doi:10.1007/s00028-003-0122-y

Abstract

We study under what condition there exists a solution of -Δu+f(u)=0 in a domain Ω which blows-up on the boundary, independently of the regularity of the boundary, and we provide criteria for uniqueness. We apply our results to the case f(u)= eau.

2000 Mathematics Subject Classification:

35J60

Key words:

Elliptic equationsKeller-Osserman a priori estimatemaximal solutionssuper and sub solutions

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  • Moshe Marcus
    • 1
  • Laurent Véron
    • 2
  1. 1.Department of MathematicsIsrael Institute of TechnologyHaifaIsrael
  2. 2.Laboratoire de Mathématiques et Physique Théorique, CNRS UMR 6083Université François RabelaisToursFrance